# SDR AWXA200300352

- Difficulty date: April 7, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 65C3475111A
- Part serial: KE000458
- Condition: Worn
- Location: Horizontal Stab
- Part time: 28,564 hours, 17,915 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - FLIGHT CONTROL - DURING C-16 CHECK THE HORIZONTAL STABILIZER MANUAL TRIM WAS FOUND TO HAVE 3/4 TURN SLACK IN EITHER UP OR DOWN DIRECTION.  MAINTENANCE FOUND LT AND RT STAB HINGE FITTINGS FRETTING AROUND BEARINGS; REMOVED AND REPLACED LT AND RT HINGE FITTINGS AND BEARINGS IAW BMM 27-41-31, PG 401, AND ER 03-5512-03094-TB1.  ALSO FOUND DRUM ON STAB TRIM ACTUATOR CAN BE TURNED 1/4 TURN WITHOUT MOVING JACK SCREW; REMOVED AND REPLACED STAB TRIM GEARBOX ACTUATOR IAW T/C R6C27008.  FUNCTIONAL CHECK OF STAB TRIM SYSTEM C/W IAW T/C F6A27005. VENDOR TEARDOWN OF STAB TRIM ACTUATOR S/N KE000458 CONFIRMED FAILURE DUE TO NUMEROUS WORN PARTS. REPLACED WORN BEARINGS.
